# SDR ORJA98251

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR095301157003A
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 3 CORROSION ON SEAT TRACK STATION 1309 LBL 44.  CUT OUT DAMAGED SECTION OF SEAT TRACK AND SPLICED IN NEW SECTION IAW DC-9 SRM 53-05.  (M)
